Mathematical Model for an Effective Management of HIV Infection

المؤلفون المشاركون

Ogunlaran, Oladotun Matthew
Oukouomi Noutchie, Suares Clovis

المصدر

BioMed Research International

العدد

المجلد 2016، العدد 2016 (31 ديسمبر/كانون الأول 2016)، ص ص. 1-6، 6ص.

الناشر

Hindawi Publishing Corporation

تاريخ النشر

2016-02-28

دولة النشر

مصر

عدد الصفحات

6

التخصصات الرئيسية

الطب البشري

الملخص EN

Human immunodeficiency virus infection destroys the body immune system, increases the risk of certain pathologies, damages body organs such as the brain, kidney, and heart, and causes death.

Unfortunately, this infectious disease currently has no cure; however, there are effective retroviral drugs for improving the patients’ health conditions but excessive use of these drugs is not without harmful side effects.

This study presents a mathematical model with two control variables, where the uninfected CD4+T cells follow the logistic growth function and the incidence term is saturated with free virions.

We use the efficacy of drug therapies to block the infection of new cells and prevent the production of new free virions.

Our aim is to apply optimal control approach to maximize the concentration of uninfected CD4+T cells in the body by using minimum drug therapies.

We establish the existence of an optimal control pair and use Pontryagin’s principle to characterize the optimal levels of the two controls.

The resulting optimality system is solved numerically to obtain the optimal control pair.

Finally, we discuss the numerical simulation results which confirm the effectiveness of the model.

نمط استشهاد جمعية علماء النفس الأمريكية (APA)

Ogunlaran, Oladotun Matthew& Oukouomi Noutchie, Suares Clovis. 2016. Mathematical Model for an Effective Management of HIV Infection. BioMed Research International،Vol. 2016, no. 2016, pp.1-6.
https://search.emarefa.net/detail/BIM-1097695

نمط استشهاد الجمعية الأمريكية للغات الحديثة (MLA)

Ogunlaran, Oladotun Matthew& Oukouomi Noutchie, Suares Clovis. Mathematical Model for an Effective Management of HIV Infection. BioMed Research International No. 2016 (2016), pp.1-6.
https://search.emarefa.net/detail/BIM-1097695

نمط استشهاد الجمعية الطبية الأمريكية (AMA)

Ogunlaran, Oladotun Matthew& Oukouomi Noutchie, Suares Clovis. Mathematical Model for an Effective Management of HIV Infection. BioMed Research International. 2016. Vol. 2016, no. 2016, pp.1-6.
https://search.emarefa.net/detail/BIM-1097695

نوع البيانات

مقالات

لغة النص

الإنجليزية

الملاحظات

Includes bibliographical references

رقم السجل

BIM-1097695